Knowledge Management System of Institue of Mechanics, CAS
An improvement and proof of OGY method | |
Yang L(杨凌); Liu CR(刘曾荣)![]() | |
发表期刊 | Applied Mathematics and Mechanics (English Edition)
![]() |
1998 | |
卷号 | 19期号:1页码:1-8 |
ISSN | 0253-4827 |
摘要 | OGY method is the most important method of controlling chaos. It stabilizes a hyperbolic periodic orbit by making small perturbations for a system parameter. This paper improves the method of choosing parameter, and gives a mathematics proof of it. |
学科领域 | 力学 |
收录类别 | SCI ; EI |
语种 | 英语 |
WOS记录号 | WOS:000073083100001 |
关键词[WOS] | CONTROLLING CHAOS |
WOS研究方向 | Mathematics ; Mechanics |
WOS类目 | Mathematics, Applied ; Mechanics |
引用统计 | |
文献类型 | 期刊论文 |
条目标识符 | http://dspace.imech.ac.cn/handle/311007/17332 |
专题 | 力学所知识产出(1956-2008) |
通讯作者 | Yang, L (reprint author), Suzhou Univ, Dept Math, Suzhou 215006, Peoples R China. |
推荐引用方式 GB/T 7714 | Yang L,Liu CR,Yang, L . An improvement and proof of OGY method[J]. Applied Mathematics and Mechanics (English Edition),1998,19,1,:1-8. |
APA | 杨凌,刘曾荣,&Yang, L .(1998).An improvement and proof of OGY method.Applied Mathematics and Mechanics (English Edition),19(1),1-8. |
MLA | 杨凌,et al."An improvement and proof of OGY method".Applied Mathematics and Mechanics (English Edition) 19.1(1998):1-8. |
条目包含的文件 | 下载所有文件 | |||||
文件名称/大小 | 文献类型 | 版本类型 | 开放类型 | 使用许可 | ||
An improvement and p(180KB) | 开放获取 | -- | 浏览 下载 |
除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。
修改评论